# SDR TSAA0626086

- Difficulty date: October 8, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N828AL
- Make and model: Boeing 737236
- Aircraft serial: 23168
- Aircraft time: 40,359 hours, 34,341 cycles
- Engine: Pwa JT8D9A
- Engine time: 51,096 hours, 91,574 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899929
- Part serial: 0183
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM KOA TO OGG, THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  THE CREW RETARDED THE NR 2 ENGINE THRUST LEVER AS PER QRH AND THE LIGHT EXTINGUISHED.  THE AIRCRAFT LANDED IN OGG WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN THE NR 2 ENGINE WITH ALL INDICATIONS NORMAL.  MAINTENANCE CLEANED THE NR 2 ENGINE FIRE LOOP CONNECTORS AS PRECAUTIONARY.  AIRCRAFT WAS RETURNED TO SERVICE.  ON THE SECOND LEG OF THE FLIGHT, THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED AGAIN WHILE EN ROUTE TO LIH.  THE CREW RETARDED THE NR 2 ENGINE THRUST LEVER AS PER QRH AND THE LIGHT EXTINGUISHED.  THE AIRCRAFT DIVERTED TO HNL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PLACED THE NR 2 ENGINE OVERHEA
